# SDR SWIA2022122067018

- Difficulty date: October 26, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE PAX DOOR INNER SKIN DUE TO CRACKED.  REMOVED AND REPLACED PAX DOOR INNER SKIN IAW SRM 51-42-06, SRM 51-42-10, SRM 51-42-21, AND SRM 51-42-22.
